MathSciNet Relay Station
MathSciNet bibliographic data
MR300981 (46 #141) 10F20 (10-04)
Choong, K. Y.; Daykin, D. E.; Rathbone, C. R. Rational approximations to $\pi $. Math. Comp. 25 (1971), 387–392.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement